MathSciNet Relay Station
MathSciNet bibliographic data
MR608100 43A07 (28D05)
Losert, V.; Rindler, H. Almost invariant sets. Bull. London Math. Soc. 13 (1981), no. 2, 145–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement